63451members
333922posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen, dizziness and headaches

1 REPLY 1
Member

Re: Tamoxifen, dizziness and headaches

Hi Sjcchocolate

 

Thanks for posting.

 

Tamoxifen has potential side effects and the dizziness you’re experiencing may be due to the tablets. However, it’s unusual to develop them after this length of time.

 

You could contact your GP, as you may have a viral infection.

 

At Breast Cancer Care, we offer a variety of services, which you may be interested in.

 

You’re also welcome to call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

 

Please note we will be closed on Saturday 23 March and Saturday 30 March due to an office move.

 

We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.

 

Best wishes

 

Addie

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member

Tamoxifen, dizziness and headaches

I have been on Tamoxifen since July last year and have dealing ok with the side effects. Today I got out of bed and nearly fell over and have felt really dizzy all day. I have not been sick. Does this sound like Tamoxifen?

Thanks!